# SDR 99FDEA00393

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561241
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 950F FRAME WL 148, LBL 9.  *S/D*  REPAIR FRAME WITH SHEAR TIE IAW FEDEX SRM 53-10-4, 51-30-2.
